# SDR GLBA20030758

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 23,675 hours, 28,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS EXTENDING FROM DEICE LINE HOLE IN HORIZ STABILIZER MAIN SPAR WEB.  REPAIRED HORIZONTAL MAIN SPAR WEB IAW GLA EO 04-21 AND B1900SRM 55-91-02
